Friday, October 1, 2010

Feelin' Loopy

Ladies, I promised a give away today, however, the new headache medication I'm on is making me very, very loopy! Anybody else out there been on BUPAP? It makes my head feel so much better but wow is it doing a number on my brain, balance and speech...I sound like I've been drinking...LOL! Good thing they told me not to take this and drive huh?

So, I will have a brand new freebie on my site tomorrow for anyone who wants to pick it up. That is right, I said FREEBIE! I am doing a digital image that we can all use all year long...yep, I said digital image. I'll be doing digital images and adding a link to the top of my blog where you can find them. I won't leave them up forever but you will be notified as to when they go up and when they will go away.

Well, there will be more to tell later tomorrow, right now the pizza is warm and Todd just put in his new copy of IronMan 2...so, I'm outta here!

SMiLES!
GWeN

1 comment:

  1. Oh dear....you definately need to be careful if your that loopy!! Hope your head feels better tomorrow! Get some good rest!
    Hugs!
    -Stacie

    ReplyDelete

Thanks so much for stopping by, I hope you enjoyed your visit. Please leave any feedback you care to, it is always appreciated. Keep your hands busy, my friends! Smiles! Gwen